Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 1, Pages 51–54 (Mi mz4282)  

This article is cited in 5 scientific papers (total in 5 papers)

Growth of varieties of Lie algebras

A. N. Grishkov


Full text: PDF file (273 kB)

English version:
Mathematical Notes, 1988, 44:1, 515–517

Bibliographic databases:

UDC: 519.48
Received: 08.01.1986

Citation: A. N. Grishkov, “Growth of varieties of Lie algebras”, Mat. Zametki, 44:1 (1988), 51–54; Math. Notes, 44:1 (1988), 515–517

Citation in format AMSBIB
\Bibitem{Gri88}
\by A.~N.~Grishkov
\paper Growth of varieties of Lie algebras
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 1
\pages 51--54
\mathnet{http://mi.mathnet.ru/mz4282}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=962374}
\zmath{https://zbmath.org/?q=an:0673.17016|0659.17014}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 1
\pages 515--517
\crossref{https://doi.org/10.1007/BF01158116}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U519300005}


Linking options:
  • http://mi.mathnet.ru/eng/mz4282
  • http://mi.mathnet.ru/eng/mz/v44/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Mishchenko, “Growth in varieties of Lie algebras”, Russian Math. Surveys, 45:6 (1990), 27–52  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. M. Petrogradskii, “O tipakh sverkheksponentsialnogo rosta tozhdestv v PI-algebrakh Li”, Fundament. i prikl. matem., 1:4 (1995), 989–1007  mathnet  mathscinet  zmath
    3. V. M. Petrogradsky, “Growth of polynilpotent varieties of Lie algebras and rapidly growing entire functions”, Sb. Math., 188:6 (1997), 913–931  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. V. M. Petrogradsky, “On numerical characteristics of subvarieties for three varieties of Lie algebras”, Sb. Math., 190:6 (1999), 887–902  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Bahturin Y., Giambruno A., Zaicev M., “Codimension Growth and Graded Identities”, Algebra, ed. Bahturin Y., Walter de Gruyter & Co, 2000, 57–76  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:115
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021